It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 Showing 61 - 80 of 163 for concerta tics. (0.003 seconds)


... Thanks again quist My grandson is now on 15 mg. Ritilan at 8:00 a. m and 10 at noon. It got to the point that with just 10 in the morning he'd be sent to the office at 11:00 (not for bad behaviour, just too hyper for the class, the teacher said if nothing else he was very happy!, but she could not teach with him like that). Anyway I don't know how long the extra 5 in the... (9 replies)
Tenex for Tics
Apr 3, 2003
... I have a 11 year old daughter who is currenly taking Concerta 45 a day. ... (7 replies)
Concert and tics
Feb 20, 2002
... My son has been on concerta for 6 months and hust started with a tic. Has anyone else had this problem? ... (1 replies)

... to focus became more apparent and additional tics developed. ... (23 replies)
Medication Puzzle
Jan 14, 2006
... make you moodier. Concerta can, too. This is especially true when they are wearing off. ... (3 replies)
... My son was on concerta and switched to Strattera, It takes several weeks for the body to adjust to strattera in his case. He has finally gotten over the sleepyness. ... (98 replies)
Medication Puzzle
Jan 13, 2006
... erall can affect. I can not be put on Ritalin because I have Tourettes Syndrome and Ritalin can increase tics. So next in line in is Concerta. She clarified that Concerta would be fine for me. But to my understanding, Concerta is in the Ritalin family. Will Concerta affect my tics? ... (3 replies)
... A large portion of Tourette suffers also have ADHD. The Concerta would drive the tics to become more prominent. ... (14 replies)
Straterra
May 19, 2003
... Thank you for a quick response, we see his doctor tomorrow.I will mention my concerns & ask about adding that low dose of concerta............I will close up now & give him the biggest bear hug he's had in a while. (50 replies)
... to help him sleep, once he was asleep he was fine but his tics just started the first of July and we took him off of the Concerta and his neurologist left him on Tenex for the tics, we tried the Catapress patch for a constant supply of meds to his system but they seemed to get worse. ... (3 replies)
... Thank you all for your replies!! I talked to our pediatrician and he has since took my son off of the Concerta, stating that the concerta actually stimulates the part of the brain that causes the tics, and put him on Straterra. ... (14 replies)
... My son also has tourettes disorder and experiences both vocal and motor tics and is taking a low dose of risperdal to help with those as well, and because of the tics I have always been concerned about his socialization in school and whether or not he would be left out. ... (33 replies)
Teens with ADD
Apr 4, 2003
... o, has adhd and a tic disorder that started a few years ago while on stimulant meds. I really hated to give him the stimulant meds because of the tics but he had to have some help at school if he was able to complete anything at school. ... (27 replies)
Straterra
May 19, 2003
... is much better. The teacher reports he's doing really well in school. And she notices he is much happier and not as sulky as when he was on the higher dose of concerta without the strattera. The trade off has been an increase in his tics. ... (50 replies)
... ooo impulsive!! Everything went in the brain and out the mouth! I told the doc the good did not outweigh the bad with the new med and I was ready to go back to concerta at least through the end of school. It was at this time that he recommended trying a low dose of concerta with the strattera. ... (12 replies)
... alled "Concerta...Horrifying Tics" on page two of this message board. You will see that I also had the frustrating experience of watching my son develop several tics during his medication of Concerta. ... (28 replies)
... Here's what my Pediatrician told me. Concerta is a stimulant and will encourage the part of your childs brain that normally controls tics. ... (14 replies)
... ks. This may have been one of the reasons why the doc. did not talk about this med. sooner. Since my son also has tourettes disorder with the related tics, the tics are affected by the dopamine levels in the brain. This is why the concerta makes the tics worse. The stimulant meds also affect the dopamine levels. ... (10 replies)
... Was the doctor willing to try the Tenex and the Concerta together? ... (6 replies)
... However, we've been struggling over the past few months with side effects. Specifically, tics and anxiety. He was on Concerta for several years and all of a sudden he developed a mouth tic. We immediately stopped the Concerta and went to Daytrana. The tics went away. ... (1 replies)




Pages: 1 2 3 4 5 6 7 8

All times are GMT -7. The time now is 01:17 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!